# SDR AU000355

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube
- Part number: 1044841
- Condition: Cracked
- Location: Fuselage Main Fr
- Component: Fuselage Main Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE VERTICAL TUBE CRACKED AT WING ANGLE ATTACHMENT POINT.
